# SDR DALA2023081806727

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 73,412 hours, 9,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 WHITE FLOOR PATH LIGHTS UNDER SEAT 31A & 49J INOP. CORRECTIVE ACTION: INSTALLED NEW PIN ON CONNECTOR AT 31A. RESEATED CONNECTOR AT 49J. (4834948)
